Toggle Main Menu Toggle Search

Open Access padlockePrints

Tree Pivot-Minors and Linear Rank-Width

Lookup NU author(s): Dr Konrad DabrowskiORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Society for Industrial and Applied Mathematics, 2021.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Dabrowski KK, Dross F, Jeong J, Kanté M, Kwon O-J, Oum S-I, Paulusma D

Publication type: Article

Publication status: Published

Journal: SIAM Journal on Discrete Mathematics

Year: 2021

Volume: 35

Issue: 4

Pages: 2922-2945

Online publication date: 07/12/2021

Acceptance date: 11/08/2021

Date deposited: 13/10/2021

ISSN (print): 0895-4801

ISSN (electronic): 1095-7146

Publisher: Society for Industrial and Applied Mathematics


DOI: 10.1137/21M1402339


Altmetrics provided by Altmetric